Alert archive / Maine / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 93, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 28, 2016, 3:44 PM EDT for Kennebec County, Waldo County, Maine. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2016, 3:44 PM EDT (19:44 UTC)
- Expired
- Jul 28, 2016, 4:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Kennebec County, ME, Waldo County, ME
The radar
The Portland,ME radar (KGYX), 83 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 3:45 PM EDT | TSTM WND DMG | Belgrade, ME | TREE DOWN IN MIDDLE OF DUNN ROAD. |
| Jul 28, 3:49 PM EDT | TSTM WND DMG | Belgrade, ME | TREE DOWN ON POWER LINES OAKLAND ROAD. |
| Jul 28, 3:55 PM EDT | TSTM WND DMG | 4 Nw Belgrade, ME | 2 TREES DOWN ON WEST ROAD |
| Jul 28, 4:00 PM EDT | TSTM WND DMG | 1 Ssw Waterville, ME | TREE DOWN NEAR DENNIS COURT |
| Jul 28, 4:15 PM EDT | TSTM WND DMG | 2 Sw Vassalboro, ME | TREE ON WIRES AND TELEPHONE POLES DOWN ON WEST RIVER ROAD. TIME ESTIMATED FROM RADAR. DELAYED REPORT. |
| Jul 28, 4:15 PM EDT | TSTM WND DMG | Vassalboro, ME | LARGE TREE DOWN. TIME ESTIMATED FROM RADAR. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1699 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
292
WUUS51 KGYX 281944
SVRGYX
MEC011-027-282045-
/O.NEW.KGYX.SV.W.0093.160728T1944Z-160728T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
344 PM EDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WALDO COUNTY IN SOUTH CENTRAL MAINE...
CENTRAL KENNEBEC COUNTY IN SOUTH CENTRAL MAINE...
* UNTIL 445 PM EDT
* AT 344 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WATERVILLE... MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AUGUSTA...WATERVILLE...OAKLAND...THORNDIKE...CHINA...BELGRADE...
MANCHESTER...LIBERTY...PALERMO...UNITY...KNOX...BENTON...ALBION...
FREEDOM...VASSALBORO...SIDNEY...WINSLOW...WINDSOR...
MONTVILLE AND READFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4435 6929 4431 6934 4434 6939 4433 6941
4434 6950 4431 6952 4438 6995 4455 6985
4458 6923
TIME...MOT...LOC 1944Z 275DEG 14KT 4449 6963
HAIL...0.88IN
WIND...60MPH
$$
LEGRO3 follow-up statements
437
WWUS51 KGYX 281959
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
359 PM EDT THU JUL 28 2016
MEC011-027-282045-
/O.CON.KGYX.SV.W.0093.000000T0000Z-160728T2045Z/
WALDO ME-KENNEBEC ME-
359 PM EDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN WALDO AND EAST CENTRAL KENNEBEC COUNTIES...
AT 359 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHINA...OR
NEAR WATERVILLE...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
AUGUSTA...WATERVILLE...OAKLAND...THORNDIKE...CHINA...BELGRADE...
MANCHESTER...LIBERTY...PALERMO...UNITY...KNOX...BENTON...ALBION...
FREEDOM...VASSALBORO...SIDNEY...WINSLOW...WINDSOR...
MONTVILLE AND READFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAY MAINE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4435 6929 4431 6934 4434 6939 4433 6941
4434 6950 4431 6952 4438 6995 4445 6983
4455 6976 4458 6923
TIME...MOT...LOC 1959Z 275DEG 14KT 4448 6955
HAIL...0.88IN
WIND...60MPH
$$
LEGRO754
WWUS51 KGYX 282012
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
412 PM EDT THU JUL 28 2016
MEC011-027-282045-
/O.CON.KGYX.SV.W.0093.000000T0000Z-160728T2045Z/
WALDO ME-KENNEBEC ME-
412 PM EDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN WALDO AND EAST CENTRAL KENNEBEC COUNTIES...
AT 411 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHINA...OR 9
MILES SOUTHEAST OF WATERVILLE...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
AUGUSTA...WATERVILLE...THORNDIKE...CHINA...BELGRADE...MANCHESTER...
LIBERTY...PALERMO...UNITY...KNOX...ALBION...FREEDOM...VASSALBORO...
SIDNEY...WINDSOR...WINSLOW...MONTVILLE...SOMERVILLE AND READFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAY MAINE.
WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4435 6929 4431 6934 4434 6939 4433 6941
4434 6950 4431 6952 4437 6990 4442 6988
4445 6983 4449 6971 4455 6967 4458 6923
TIME...MOT...LOC 2011Z 275DEG 14KT 4448 6948
HAIL...0.75IN
WIND...60MPH
$$
LEGRO950
WWUS51 KGYX 282040
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
440 PM EDT THU JUL 28 2016
MEC011-027-282050-
/O.EXP.KGYX.SV.W.0093.000000T0000Z-160728T2045Z/
WALDO ME-KENNEBEC ME-
440 PM EDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WALDO AND EAST
CENTRAL KENNEBEC COUNTIES WILL EXPIRE AT 445 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4435 6929 4431 6934 4434 6939 4433 6941
4434 6950 4431 6952 4437 6990 4442 6988
4445 6983 4449 6971 4455 6967 4458 6923
TIME...MOT...LOC 2038Z 275DEG 14KT 4448 6948
$$
LEGROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:48 PM EDT, 56 minutes earlier.
Area forecast discussion, Jul 28, 2:48 PM EDT, 56 minutes before
Area Forecast Discussion National Weather Service Gray ME 248 PM EDT THU JUL 28 2016 .SYNOPSIS... A weak frontal boundary dropping out of Canada will continue showers and thunderstorms into the evening. The front slowly slips offshore on Friday as low pressure track east along the front offshore of Cape Cod. This will bring another chance of showers Friday into Friday night. Cooler, more seasonable temperatures return for the weekend with dry conditions Saturday and another chance for showers on Sunday into Monday. && .NEAR TERM /TONIGHT/... A weak front will move south across the region tonight. Scattered showers and thunderstorms will accompany the front. Some storms may be be strong but dynamics are not favorable for a sever weather outbreak. By later in the evening most of the stronger convection will diminish to just showers. Temperatures will be warm and muggy tonight as per model guidance. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... On Friday the front becomes stationary to the south with a low/mid level wave of low pressure developing along the front over the southern new england coast and moves rapidly east by Friday evening. Heavy qpf will be associated with this wave to our south but our forecast area will be far enough north and spared to only receive .25-.50 inches Friday with the heaviest amounts over southeast NH. Temperatures will be cooler Friday and Friday night as cooler air from the north slowly spreads south. Used a blend of models for pops and temperatures and RFCQPF. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... With active wx across the forecast area this afternoon the extended forecast will stay close to the previous forecast. Used a multi-model consensus blend with the previous forecast. Little change is seen with the latest model guidance...with another round of showers possible Sun night or Mon...and gradually warming temps and scattered afternoon showers for the remainder of the week. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... Short Term...MVFR and possible brief ifr conditions tonight through Friday in scattered showers and even a few possible thunderstorms. Conditions will improve to vfr Friday night. Long Term...A period of MVFR conditions is possible in SHRA Sun night and Mon. Confidence is low on how far N those SHRA extend...so much of the forecast area may remain dry and VFR. && .MARINE... Short Term...Conditions to remain below SCA thresholds through Friday night. Long Term...Winds and seas are expected to remain below SCA thresholds. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && NEAR TERM...Marine SHORT TERM...Marine LONG TERM...Legro AVIATION...Legro/Marine MARINE...Legro/Marine
Hazardous weather outlook, Jul 28, 2:33 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 233 PM EDT THU JUL 28 2016 MEZ007>009-012>014-018>028-NHZ001>015-291845- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 233 PM EDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE SLOWLY SOUTH AND EAST THROUGH THE EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS THE MOST LIKELY THREAT...THOUGH ISOLATED LARGE HAIL CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-291845- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 233 PM EDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 11:45 AM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1145 AM EDT THU JUL 28 2016
MEZ009-281615-
CENTRAL SOMERSET ME-
1145 AM EDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
CENTRAL SOMERSET COUNTY IN MAINE
* UNTIL 1215 PM EDT
* AT 1144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF ROCKWOOD...MOVING
TO THE EAST AT 20 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
MOOSEHEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR INDIAN POND...GET OUT OF THE WATER AND MOVE INSIDE A
STURDY SHELTER NOW. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4564 6970 4563 6971 4562 6970 4561 6971
4558 6971 4557 6973 4555 6975 4554 6978
4549 6976 4549 6992 4558 6994 4566 6972
4566 6970
TIME...MOT...LOC 1540Z 256DEG 17KT 4557 6974
LEGROSpecial weather statement, Jul 28, 2:37 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 237 PM EDT THU JUL 28 2016 MEZ012-019-281915- INTERIOR CUMBERLAND ME-SOUTHERN OXFORD ME- 237 PM EDT THU JUL 28 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... INTERIOR CUMBERLAND COUNTY IN MAINE SOUTHERN OXFORD COUNTY IN MAINE * UNTIL 315 PM EDT * AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WATERFORD...MOVING TO THE EAST AT 40 MPH. * PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SOUTH PARIS... WATERFORD... GREENWOOD... NORWAY... AND WEST PARIS. LAT...LON 4419 7098 4429 7093 4437 7032 4406 7050 TIME...MOT...LOC 1836Z 270DEG 37KT 4424 7070 LEGRO
Special weather statement, Jul 28, 2:59 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 259 PM EDT THU JUL 28 2016 MEZ012-020-021-281930- ANDROSCOGGIN ME-KENNEBEC ME-SOUTHERN OXFORD ME- 259 PM EDT THU JUL 28 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... ANDROSCOGGIN COUNTY IN MAINE KENNEBEC COUNTY IN MAINE SOUTHERN OXFORD COUNTY IN MAINE * UNTIL 330 PM EDT * AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TURNER...MOVING TO THE EAST AT 15 MPH. * PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LEWISTON... TURNER... AUBURN... SOUTH PARIS... AND HEBRON. LAT...LON 4425 7059 4438 7049 4441 7001 4407 7019 TIME...MOT...LOC 1855Z 278DEG 13KT 4428 7033 LEGRO
Special weather statement, Jul 28, 3:13 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 313 PM EDT THU JUL 28 2016 MEZ013-014-020-021-281945- ANDROSCOGGIN ME-SOUTHERN SOMERSET ME-KENNEBEC ME- SOUTHERN FRANKLIN ME- 313 PM EDT THU JUL 28 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... ANDROSCOGGIN COUNTY IN MAINE SOUTHERN SOMERSET COUNTY IN MAINE KENNEBEC COUNTY IN MAINE SOUTHERN FRANKLIN COUNTY IN MAINE * UNTIL 345 PM EDT * AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LIVERMORE FALLS...MOVING TO THE EAST AT 20 MPH. * PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BELGRADE... MANCHESTER... READFIELD... MOUNT VERNON... AND FAYETTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4445 7018 4455 7013 4460 6970 4431 6983 TIME...MOT...LOC 1910Z 273DEG 17KT 4448 7006 LEGRO
Special weather statement, Jul 28, 3:16 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
316 PM EDT THU JUL 28 2016
NHZ003-005-281945-
SOUTHERN GRAFTON NH-NORTHERN GRAFTON NH-
316 PM EDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
* UNTIL 345 PM EDT
* AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NEWBURY...MOVING TO THE EAST AT 20 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...
WOODSTOCK...
BENTON...
AND EASTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4403 7208 4404 7208 4405 7206 4406 7207
4408 7204 4408 7203 4409 7205 4410 7203
4410 7205 4411 7206 4413 7203 4414 7204
4416 7161 4388 7170 4401 7211
TIME...MOT...LOC 1914Z 277DEG 19KT 4405 7197
LEGROSpecial weather statement, Jul 28, 3:29 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 329 PM EDT THU JUL 28 2016 MEZ012-020-021-025-282000- SAGADAHOC ME-ANDROSCOGGIN ME-KENNEBEC ME-SOUTHERN OXFORD ME- 329 PM EDT THU JUL 28 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... SAGADAHOC COUNTY IN MAINE ANDROSCOGGIN COUNTY IN MAINE KENNEBEC COUNTY IN MAINE SOUTHERN OXFORD COUNTY IN MAINE * UNTIL 400 PM EDT * AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TURNER...MOVING TO THE EAST AT 15 MPH. * PEA SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... TURNER... LITCHFIELD... WINTHROP... MANCHESTER... AND WALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4422 7042 4437 7025 4436 6984 4407 6994 TIME...MOT...LOC 1925Z 274DEG 14KT 4426 7022 LEGRO
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 11:45 AM EDT | Special Weather Statement | GYX | Somerset | 30 min |
| Jul 28, 2:37 PM EDT | Special Weather Statement | GYX | Oxford | 38 min |
| Jul 28, 2:59 PM EDT | Special Weather Statement | GYX | Androscoggin | 31 min |
| Jul 28, 3:13 PM EDT | Special Weather Statement | GYX | Kennebec | 32 min |
| Jul 28, 3:29 PM EDT | Special Weather Statement | GYX | Androscoggin | 31 min |
| Jul 28, 4:58 PM EDT | Special Weather Statement | GYX | Androscoggin | 32 min |
| Jul 28, 5:27 PM EDT | Special Weather Statement | GYX | Androscoggin | 48 min |
| Jul 28, 5:37 PM EDT | Special Weather Statement | GYX | Kennebec | 53 min |
| Jul 28, 6:37 PM EDT | Special Weather Statement | GYX | Lincoln | 23 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.